# SDR FDEA201709082466

- Difficulty date: September 8, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 62,185 hours, 23,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5317405
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 1640, STRINGER 14L,  FOUND TO BE CRACKED.   REPAIRED IAW EA F-5310-T0335250 P1.
